A Caltech Library Service

Singular vector structure of quantum curves

Ciosmak, Paweł and Hadasz, Leszek and Manabe, Masahide and Sułkowski, Piotr (2018) Singular vector structure of quantum curves. In: Topological Recursion and its Influence in Analysis, Geometry, and Topology. Proceedings of Symposia in Pure Mathematics. No.100. American Mathematical Society , Providence, RI, pp. 119-149. ISBN 978-1-4704-3541-7.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We show that quantum curves arise in infinite families and have the structure of singular vectors of a relevant symmetry algebra. We analyze in detail the case of the hermitian one-matrix model with the underlying Virasoro algebra, and the super-eigenvalue model with the underlying super-Virasoro algebra. In the Virasoro case we relate singular vector structure of quantum curves to the topological recursion, and in the super-Virasoro case we introduce the notion of super-quantum curves. We also discuss the double quantum structure of the quantum curves and analyze specific examples of Gaussian and multi-Penner models.

Item Type:Book Section
Related URLs:
URLURL TypeDescription DOIArticle Publisher Paper
Sułkowski, Piotr0000-0002-6176-6240
Additional Information:© 2018 American Mathematical Society. We are grateful to the American Mathematical Society for the organization of the 2016 AMS von Neumann Symposium “Topological Recursion and its Influence in Analysis, Geometry, and Topology”. P.S. is indebted to Bertrand Eynard, Chiu-Chu Melissa Liu, and Motohico Mulase for providing the opportunity to present these results, inspiration and encouragement. We also thank Vincent Bouchard, Zbigniew Jaskólski and Chaiho Rim for discussions. This work is supported by the ERC Starting Grant no. 335739 “Quantum fields and knot homologies” funded by the European Research Council under the European Union’s Seventh Framework Programme.
Group:Walter Burke Institute for Theoretical Physics
Funding AgencyGrant Number
European Research Council (ERC)335739
Series Name:Proceedings of Symposia in Pure Mathematics
Issue or Number:100
Record Number:CaltechAUTHORS:20190206-115727828
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:92740
Deposited By: Tony Diaz
Deposited On:06 Feb 2019 20:16
Last Modified:16 Nov 2021 03:53

Repository Staff Only: item control page